I hav been taking chantix for 16 days, ihave acheing in my lower back,legs and even the bottoms of my feet hurt when I walk. Has anyone else had simular smytomes
26 Sep 2010
Yes, muscle cramp, musculoskeletal pain, myalgia are known side effects of Chantix.
26 Sep 2010
there are so many bad side effect of chantix that to me the cons outweigh the pros, if you ask me imho(in my humble opinion) they should have left oxycontin alone and take chantix off the market.As a 32 yr smoker my doc would not even put me on it.
I quit smoking cold turkey due to getting COPD and now if there is anything in this lifetime I regret is when I started to smoke.I'm only 51 and I can't believe how fast it caught up to me especially when I see many people in the 60 and 70 smoking 2 packs a day still without any trouble with there breathing. go figure.
have a pan free day
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it is causing me problems in walking as well they hurt bad and it has been going on for the last three days pain is constant.
2 answers • 4 Jan 2011
I'm almost 2 weeks into my nightly dose of 0.25mg and since yesterday I've had CONSTANT muscle spasms in my legs, arms and face! Also have ...
2 answers • 1 Mar 2011
At night if I barely move my legs or God forbid I should stretch them out I get muscle cramps that are excruciating and all I can do is sit perfectly ...
5 answers • 3 Sep 2011
I have been on various cholesterolmeds and they are fine for about three months and then the horrible muscle pain in my legs start. This really ...
1 answer • 3 Nov 2011
From my thigh down. Most of the time my legs. I had muscle pain in the middle of the night most of the time. What is the cause? My doctor recommend ...
2 answers • 28 May 2014